Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GRAPHE INFINI")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 409

  • Page / 17

Export

Selection :

  • and

THE HADWIGER NUMBER OF AN INFINITE GRAPH.ZELINKA B.1976; MATH. SLOV.; TCHECOSL.; DA. 1976; VOL. 26; NO 2; PP. 153-157; BIBL. 4 REF.Article

ON THE NUMBER OF 1-FACTORS OF LOCALLY FINITE GRAPHSBRY F.1983; JOURNAL OF COMBINATORIAL THEORY. SERIES B; ISSN 0095-8956; USA; DA. 1983; VOL. 34; NO 1; PP. 48-57; BIBL. 14 REF.Article

ON A PROBLEM OF R. HALIN CONCERNING INFINITE GRAPHS.ANDREAE T.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 1; PP. 1-15; BIBL. 11 REF.Article

THE DOT COMPOSITION OF INFINITE GRAPHS.RAO SB.1975; J. INDIA MATH. SOC.; INDIA; DA. 1975 PARU 1976; VOL. 39; NO 1-4; PP. 181-187; BIBL. 5 REF.Article

A PROBLEM IN INFINITE GRAPH-THEORY.HALIN R.1975; ABH. MATH. SEMINAR UNIV. HAMBURG; DTSCH.; DA. 1975; VOL. 43; PP. 79-84; BIBL. 3 REF.Article

ON THE EXISTENCE OF CERTAIN SUBGRAPHS IN INFINITE GRAPHS.DIRAC GA; THOMASSEN C.1974; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1974; VOL. 77; NO 4; PP. 406-410; BIBL. 2 REF.Article

LINE DIGRAPHSHEMMINGER RL.1972; LECTURE NOTES MATH.; GERM.; DA. 1972; NO 303; PP. 149-163; BIBL. 12 REF.Serial Issue

THE SPECTRUM OF AN INFINITE GRAPHMOHAR B.1982; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1982; VOL. 48; PP. 245-256; BIBL. 10 REF.Article

SOUS-GRAPHES TRACABLES DES GRAPHES INFINISPOLAT N.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 38; NO 2-3; PP. 243-263; ABS. ENG; BIBL. 11 REF.Article

COUNTEREXAMPLES TO THE EDGE RECONSTRUCTION CONJECTURE FOR INFINITE GRAPHS.THOMASSEN C.1977; DISCRETE MATH.; NETHERL.; DA. 1977 PARU 1978; VOL. 19; NO 3; PP. 293-295; BIBL. 8 REF.Article

A GENERALIZATION OF A THEOREM OF DE BRUIJN AND ERDOES ON THE CHROMATIC NUMBER OF INFINITE GRAPHS.LAKE J.1975; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1975; VOL. 18; NO 2; PP. 170-174; BIBL. 3 REF.Article

NOTE ON THE RECONSTRUCTION OF INFINITE GRAPHS WITH A FIXED FINITE NUMBER OF COMPONENTSANDREAE T.1982; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1982; VOL. 6; NO 1; PP. 81-83; BIBL. 8 REF.Article

RECONSTRUCTIBILITY VERSUS EDGE RECONSTRUCTIBILITY OF INFINITE GRAPHSTHOMASSEN C.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 24; NO 2; PP. 231-233; BIBL. 4 REF.Article

SOME TOPICS CONCERNING INFINITE GRAPHSHALIN R.1978; PROBLEMES COMBINATOIRES ET THEORIE DES GRAPHES. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. COLLOQUE INTERNATIONAL. 260/1976/ORSAY; FRA; PARIS: CNRS; DA. 1978; PP. 211-213; ABS. FRE; BIBL. 12 REF.Conference Paper

ASPECTS TOPOLOGIQUES DE LA REPARATION DANS LES GRAPHES INFINIS. IIPOLAT N.1978; MATH. Z.; DEU; DA. 1978; VOL. 165; NO 2; PP. 171-191; BIBL. 3 REF.Article

SHORT SURVEY LECTURE OF INFINITE GRAPHS.ZELINKA B.1976; IN: GRAPHS HYPERGRAPHS BLOCK SYST. SYMP. COMB. ANAL. PROC.; ZIELONA GORA; 1976; ZIELONA GORA; DA. 1976; PP. 333-339; BIBL. 11 REF.Conference Paper

DUALITY OF INFINITE GRAPHSTHOMASSEN C.1982; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1982; VOL. 33; NO 2; PP. 137-160; BIBL. 14 REF.Article

ANALOGUES FOR TILINGS OF KOTZIG'S THEOREM ON MINIMAL WEIGHTS OF EDGESGRUENBAUM B; SHEPHARD GC.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 60; PP. 129-140; BIBL. 15 REF.Article

OMOTOPIA REGOLARE DEI GRAFI INFINITI = HOMOTOPIE REGULIERE DES GRAPHES INFINISGARBACCIO BOGIN R.1979; R.C. SEMINAR. MAT. TORINO; ITA; DA. 1979; VOL. 37; NO 1; PP. 47-56; ABS. ENG; BIBL. 8 REF.Article

ON THE STRUCTURE OF INFINITE VERTEX-TRANSITIVE GRAPHS.JUNG HA; WATKINS ME.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 18; NO 1; PP. 45-53; BIBL. 5 REF.Article

BEMERKUNG ZU EINEM PROBLEM AUS DER THEORIE DER UNENDLICHEN GRAPHEN. = REMARQUE SUR UN PROBLEME DE LA THEORIE DES GRAPHES INFINISANDREAE T.1977; ABH. MATH. SEMINAR UNIV. HAMBURG; DTSCH.; DA. 1977; VOL. 46; PP. 91-95; BIBL. 3 REF.Article

EXTREMUM PROBLEMS ON AN INFINITE NETWORK.YAMASAKI M.1975; HIROSHIMA MATH. J.; JAP.; DA. 1975; VOL. 5; NO 2; PP. 223-250; BIBL. 7 REF.Article

SUR LES COUPLAGES DANS LES GRAPHES INFINISBRY FRANCOIS.1981; ; FRA; DA. 1981; 87 P.; 21 CM; BIBL. 33 REF.; TH. 3E CYCLE: MATH./PARIS 6/1981Thesis

ASPECTS TOPOLOGIQUES DE LA SEPARATION DANS LES GRAPHES INFINIS. IPOLAT N.1979; MATH. Z.; DEU; DA. 1979; VOL. 165; NO 1; PP. 73-100; BIBL. 5 REF.Article

MATCHINGS IN GRAPHS III: INFINITE GRAPHS.MCCARTHY PJ.1978; LECTURE NOTES MATH.; GERM.; DA. 1978; NO 642; PP. 384-393; BIBL. 4 REF.; (THEORY APPL. GRAPHS. INT. CONF. PROC.; KALAMAZOO; 1976)Conference Paper

  • Page / 17